# SDR HNAA0000079

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N511CL
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 12,162 hours, 10,537 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO TAKE OFF WARNING HORN, CYCLED ELEVATOR TRIM, OPPS CHECK GOOD.
